# SDR IXXA20250418019

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 70,608 hours, 25,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulted
- Location: Zone 200
- Component: Flashlight, Dme
- Component part number: P4010021
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 EA EMERGENCY FLASHLIGHT INOP IN FLIGHT DECK @ FWD BULKHEAD POSITION. EMERGENCY FLASHLIGHT BATTERY IN FLIGHT DECK @FWD BULKHEAD REMOVED AND REPLACED.  IAW BOEING 757-200 AIRCRAFT MAINTENANCE MANUAL 25-64-00-902-037. OPERATIONAL CHECK GOOD PER BOEING 757-200 AIRCRAFT MAINTENANCE MANUAL 25-64-00-902-037.
